# SDR 95ZZZZ59

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17012
- Make and model: Beech 1900C
- Aircraft serial: UC11
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shroud Segment
- Part number: 3037347CL14
- Condition: Broken
- Location: Rt Engine
- Part time: 3,065 hours
- Component: Pwa, 3040361
- Stage of operation: DE
- Nature of condition: A, Y
- Precautionary procedure: E, F

## Discrepancy

GJT TRAINING FLIGHT, WHILE ADVANCING THE POWER LEVERS DURING STALL RECOVERY NOTICED FLAMES EMITTING FROM THE RT ENGINE EXHAUST STACKS.  ENGINE WAS SHUTDOWN, PROP WAS FEATHERED ANDFIRE BOTTLE WAS DISCHARGED.  AIRCRAFT LANDED SAFELY IN GJT. INITIAL INSPECTION BY GP EXPRESS MAINTENANCE INDICATES THAT A SHROUD SEGMENT DISLODGED INTO THE CT DISK ASSY, CAUSING BLADE FAILURE WITH CONSQUENT DAMAGE DOWN STREAM TO THE PT DISKS THEREFORE EXITING THROUGH THE EXHAUST. CT BLADE FAILURECAUSED AN IMBALANCE WHICH ALSO DAMAGED THE NR 2 BRG ANDLABRYNTH SEAL.  THE GAS GENERATOR, THE HOT SECTION AND THEPOWER SECTION WAS REPLACED WITH SERVICEABLE UNITS.  ACFTWAS RETURNED TO SERVICE.
